Please use this identifier to cite or link to this item:
Title: Convergence of Finite Difference Schemes for Nonlinear Complex Reaction-Diffusion Processes
Authors: Araújo, Adérito 
Barbeiro, Sílvia 
Serranho, Pedro 
Issue Date: 2015
Publisher: Society for Industrial and Applied Mathematics (SIAM)
Project: info:eu-repo/grantAgreement/FCT/COMPETE/132981/PT 
Serial title, monograph or event: SIAM Journal on Numerical Analysis
Volume: 53
Issue: 1
Abstract: This paper is devoted to the proof of the convergence properties of a class of finite difference schemes applied to nonlinear complex reaction-diffusion equations. We investigate the accuracy of the numerical solution considering implicit and semi-implicit discretizations. To illustrate the theoretical results we present some numerical examples computed with a semi-implicit scheme applied to a nonlinear equation.
Other Identifiers: 10.1137/130933642
DOI: 10.1137/130933642
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
AraujoBarbeiroSerranho2015.pdf4.97 MBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Dec 11, 2019


checked on Dec 11, 2019

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.